CBS announced the premiere dates for its 2018 fall TV schedule, which will kick off on Monday, Sept. 24. The network will launch six new series in September.
On Sept. 24, CBS will start the new season with The Big Bang Theory's 12th season premiere at 8 p.m. ET followed by the Young Sheldon season two premiere at 8:30 p.m. ET. The Magnum, P.I. reboot, starring Jay Hernandez in the title role, follows at 9 p.m. ET. The third season of Bull also kicks off that night.
The Neighborhood, a new sitcom starring New Girl's Max Greenfield, will be held back until Monday, Oct. 1. It will be followed by Happy Together, starring Damon Wayans Jr. and Amber Stevens West as a married couple stuck living with a 20-year-old YouTube star.
Tuesday, Sept. 25 will see the return of the most-watched drama on television, NCIS. FBI, a new series from Law & Order creator Dick Wolf, follows. NCIS: New Orleans' season premiere finishes off the night.
Survivor will be back again to kick off a familiar Wednesday line-up on Wednesday, Sept. 26, followed by the Big Brother finale. SEAL Team will start its second season on Wednesday, Oct. 3 and Criminal Minds will finish off that night.
Since CBS does not have to worry about Thursday Night Football this year, the network can move the new season of The Big Bang Theory to Thursday on Thursday, Sept. 27. Young Sheldon and Mom will return that night, with the revived Murphy Brown airing at 9:30 p.m. ET. The sophomore season premiere of SWAT finishes up the night.
CBS is also sticking with the same Friday schedule it has had for years, starting on Friday, Sept. 28 at 8 p.m. ET. MacGyver, Hawaii Five-0 and Blue Bloods will all be back for more crime procedural action.
CBS' Saturdays will include two hours of crime drama repeats before a new season of 48 Hours. Sundays include 60 Minutes, new drama God Friended Me, NCIS: Los Angeles and Madam Secretary.
CBS held three shows back for midseason, the dramas The Code and The Red Line, and comedy Fam.
Monday, Sept. 24
8:00-8:30 PM: THE BIG BANG THEORY (12th Season Premiere)
8:30-9:00 PM: YOUNG SHELDON (2nd Season Premiere)
9:00-10:00 PM: MAGNUM P.I. (SERIES DEBUT)
10:00-11:00 PM: BULL (3rd Season Premiere/New Time Period)
Tuesday, Sept. 25
8:00-9:00 PM: NCIS (16th Season Premiere)
9:00-10:00 PM: FBI (SERIES DEBUT)
10:00-11:00 PM: NCIS: NEW ORLEANS (5th Season Premiere)
Wednesday, Sept. 26
8:00-9:30 PM: SURVIVOR (90-Minute 37th Season Premiere)
9:30-11:00 PM: BIG BROTHER (90-Minute Season Finale)
Thursday, Sept. 27
8:00-8:30 PM: THE BIG BANG THEORY (Regular Time Period)
8:30-9:00 PM: YOUNG SHELDON (Regular Time Period)
9:00-9:30 PM: MOM (6th Season Premiere)
9:30-10:00 PM: MURPHY BROWN (Revival)
10:00-11:00 PM: S.W.A.T. (2nd Season Premiere)
Friday, Sept. 28
8:00-9:00 PM: MACGYVER (3rd Season Premiere)
9:00-10:00 PM: HAWAII FIVE-0 (9th Season Premiere)
10:00-11:00 PM: BLUE BLOODS (9th Season Premiere)
Saturday, Sept. 29
8:00-9:00 PM: CRIMETIME SATURDAY
9:00-11:00 PM: 48 HOURS (2-Hour 31st Season Premiere)
Sunday, Sept. 30 (Times may be delayed due to football coverage.)
7:30-8:30 PM: 60 MINUTES (51st Season Premiere)
8:30-9:30 PM: GOD FRIENDED ME (SERIES DEBUT)
9:30-10:30 PM: NCIS: LOS ANGELES (10th Season Premiere)
Monday, Oct. 1
8:00-8:30 PM: THE NEIGHBORHOOD (SERIES DEBUT)
8:30-9:00 PM: HAPPY TOGETHER (SERIES DEBUT)
9:00-10:00 PM: MAGNUM P.I.
10:00-11:00 PM: BULL
Wednesday, Oct. 3
8:00-9:00 PM: SURVIVOR (Regular Time Period)
9:00-10:00 PM: SEAL TEAM (2nd Season Premiere)
10:00-11:00 PM: CRIMINAL MINDS (14th Season Premiere)
Saturday, Oct. 6
9:00-10:00 PM: CRIMETIME SATURDAY
10:00-11:00 PM: 48 HOURS (Regular Time Period)
Sunday, Oct. 7
7:00-8:00 PM: 60 MINUTES (Regular Time Period)
8:00-9:00 PM: GOD FRIENDED ME (Regular Time Period)
9:00-10:00 PM: NCIS: LOS ANGELES (Regular Time Period)0comments
10:00-11:00 PM: MADAM SECRETARY (5th Season Premiere)
Photo credit: CBS